# SDR CA001030005

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,328 hours
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70061H00A180A
- Condition: Failed
- Location: Upper Deck
- Component: Oil Line
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LINE FAILED AT AREA WHERE IT IS CLAMPED TO THE UPPER DECK.  (X)
